# SDR 2007UALA00827

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT LOWER SILL HAS SEVERAL AREAS OF CORROSION.  [SUP 4-17-07]  MAJOR REPAIR: ACCOMPLISHED REPAIR PER SRM 51-70-11 FIGURE 1 PAGE 1 THRU 6.
